# SDR SWIA201904095733

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 27,366 hours, 16,351 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Fire
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: F

## Discrepancy

RTG DUE TO EFAD BATTERY ISSUE ON TAXI OUT. FLIGHT ATTENDANTS REPORTED FIRE WAS CONTAINED WITH WATER, FIRE CONTAINMENT BAG AND HALON EXTINGUISHER. DECLARED EMERGENCY AND INSTRUCTED FIRE DEPARTMENT TO MEET US AT GATE. RECEIVED SMOKE AFT LAV WARNING MESSAGE DUE TO FUMES ENTERING LAV. FIRE DEPARTMENT ASSESSED AIRCRAFT AND STATED IT WAS SAFE. DEPLANED USING JET BRIDGE TO GET PASSENGERS OUT OF RESIDUAL ODOR OF CHEMICALS AND SMOKE. (FLT#5598) CLOSED INSPECTED AND PERFORMED  GENERAL VISUAL INSPECTION OF FIRE AREA CAUSED BY THE FLIGHT ATTENDANTS EFAD BATTERY ISSUE, WITH NO DAMAGE FOUND, JUST SOILED AND SLIGHTLY DAMAGED CENTER CARPET AT ROW 23 WITH NO DAMAGE TO FLOOR BOARD. AIRCRAFT OKAY FOR CONTINUED SERVICE.
